Yıl 2017, Cilt 5, Sayı 2, Sayfalar 36 - 46 2017-10-15

A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS

ARZU ÖZKOÇ [1] , AYHAN PORSUK [2]

133 225

In this article, we have introduced the $(p,q)-$Fibonacci and Lucas quaternion polynomials which are based on the $(p,q)-$Fibonacci and Lucas polynomials respectively. Some new identities are derived for these polynomials. The various results obtained here, include Binet formula, Catalan identity, binomial sum formula and generating function.

Fibonacci Polynomials, generating function, Fibonacci quaternion
  • [1] J. Wang. Some New Results for the (p; q)-Fibonacci and Lucas Polynomials. Advances in Di erence Equations 2014, 2014: 64.
  • [2] G. Y. Lee and M. Asci, Some Properties of the (p; q)-Fibonacci and (p; q)-Lucas Polynomials. Journal of Applied Mathematics, Volume 2012, Article ID 264842, 18 pages doi:10.1155/2012/264842.
  • [3] G. B. Djordjevic, G.V. Milovanovic. Special Classes of Polynomials. University of Nis, Faculty of Technology, Leskovac, 2014.
  • [4] P. Catarino. The h(x)-Fibonacci Quaternion Polynomials:Some Combinatorial Properties. Adv. App Clifford Algebras 26(2016)71-79.
  • [5] A Tekcan, A. Özköc, M. Engür, M.E. Ozbek. On Algebraic Identities on a New Integer Sequence with Four Parameters. Ars Combinatoria. 127(2016) 225-238.
  • [6] A .Nalli, P. Haukkanen. On generalized Fibonacci and Lucas Polynomials. Chaos Solitons and Fractals 42(2009) 3179-3186.
  • [7] S. Halici. On Fibonacci Quaternions. Adv. Appl. Cli ord Algebras 22 (2012), 2, 321-327.
  • [8] P. Catarino. A Note on h(x)-Fibonacci Quaternion Polynomials. Chaos, Solitons and Fractals 77(2015)1-5.
  • [9] P. Ribenboim. My Numbers, My Friends, Popular Lectures on Number Theory. Springer Verlag, New York, Inc. 2000.
  • [10] J.P.Ward. Quaternions and Cayley Numbers. Kluwer Academic Publishers, Springer Science,1997.
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: ARZU ÖZKOÇ
Ülke: Turkey


Yazar: AYHAN PORSUK
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath340157, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {36 - 46}, doi = {}, title = {A NOTE FOR THE \$(p,q)-\$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS}, key = {cite}, author = {PORSUK, AYHAN and ÖZKOÇ, ARZU} }
APA ÖZKOÇ, A , PORSUK, A . (2017). A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS. Konuralp Journal of Mathematics, 5 (2), 36-46. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/340157
MLA ÖZKOÇ, A , PORSUK, A . "A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS". Konuralp Journal of Mathematics 5 (2017): 36-46 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/340157>
Chicago ÖZKOÇ, A , PORSUK, A . "A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS". Konuralp Journal of Mathematics 5 (2017): 36-46
RIS TY - JOUR T1 - A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS AU - ARZU ÖZKOÇ , AYHAN PORSUK Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 36 EP - 46 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS %A ARZU ÖZKOÇ , AYHAN PORSUK %T A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD ÖZKOÇ, ARZU , PORSUK, AYHAN . "A NOTE FOR THE $(p,q)-$FIBONACCI AND LUCAS QUATERNION POLYNOMIALS". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 36-46.